MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. ADJUSTABLE COAXIAL TEMNO¿ A.C.T.; BIOPSY NEEDLE

MERIT MEDICAL SYSTEMS, INC. ADJUSTABLE COAXIAL TEMNO¿ A.C.T.; BIOPSY NEEDLE
Model Number 10884450444068
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
During procedural equipment preparation the tip of the stylet on merit medical co-axial biopsy needle was found to be bent on 3/3 needles, two different lot #'s.Lip switched to bard product.No harm or delay to patient.

Brand Name
ADJUSTABLE COAXIAL TEMNO¿ A.C.T.
Common Device Name
BIOPSY NEEDLE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit parkway
south jordan UT 84095
MDR Report Key12778605
Report Number12778605
Device Sequence Number5748982
Product Code FCG
UDI-Device Identifier10884450444068
UDI-Public(01)10884450444068
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/08/2021
Report Date (Section F) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number10884450444068
Device Catalogue NumberACT2015/B
Device Lot Number12102693
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/09/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA10/08/2021